# SDR DALA2023121910367

- Difficulty date: December 15, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 CORROSION ON LH SIDE PLATE BTW STA 1530 TO 1640, STA 1500 TO1530 AND 1475 TO 1500, AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00566: LH SIDE PLATE ON STA 1530 TO 1640 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40 AND SIDE PANEL LH ON STA 1410 TO STA 1530 WAS REPLACED WITH NRC 00807. (0112159)
